MathSciNet Relay Station
MathSciNet bibliographic data
MR2476581 11Y50 (11G05)
Hajdu, L.; Kovács, T. Parallel LLL-reduction for bounding the integral solutions of elliptic Diophantine equations. Math. Comp. 78 (2009), no. 266, 1201–1210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement